English  |  正體中文  |  简体中文  |  Items with full text/Total items : 28588/40619
Visitors : 4115949      Online Users : 63
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/46725

Title: An Adjustment Cost Rationalization of Asset Fixity Theory
Authors: Shih-Hsun Hsu;Ching-Cheng Chang
Contributors: 國立臺灣海洋大學:應用經濟研究所
Date: 1990
Issue Date: 2018-06-04T02:30:41Z
Publisher: American Journal of Agricultural Economics
Abstract: Abstract: This article integrates a classic concept in production economics (G. L. Johnson's asset fixity theory) with the dynamic adjustment cost model. Until now the literature has considered these two to be incompatible. By relaxing the smoothness assumption of the adjustment cost function at the origin, the theory of costs of adjustment can provide a rigorous endogenization of asset fixity. G. L. Johnson and Edwards' results are then obtained when the linearity assumption of the adjustment cost function is imposed. The work reported here also indicates that both smoothness at the origin and symmetry of adjustment cost function should be subject to empirical tests.
Relation: 72(2) pp.298-308
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/46725
Appears in Collections:[應用經濟研究所] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback